# SDR AALA202104139010

- Difficulty date: April 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 34,325 hours, 13,892 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY UNUSABLE, NO LEAKAGE. LEFT AFT LAVATORY DOOR IS DIFFICULT TO OPERATE AS REPORTED BY FLIGHT ATTENDANT.  FOUND TRIM BENT ON DOOR FRAME. REMOVED AND REPLACED LAVATORY D DOOR FRAME PER ESO 61082.
